MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag`s conclusion: investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following complaint description (quotation of the customer/reporter): "while device was on standby we get audible/visible alarm and tf 485001, tf 446029, tf 446022, tf 446030 at random times.Startup procedure is ok and device passes service tests but while doing the tests i did get same tf codes once while doing o2 calibration and once when device was in service mode "main screen".Logs." health impact: no patient involvement.
 
Additional Manufacturer Narrative
Additional information: hamilton medical ag`s comes to the following conclusion: the log file analyses showed that the hamilton-c6 generated technical fault (tf) alarms with ambient state condition during service software in a non clinical service procedure despite passing startup and self-tests.The mainboard was identified as defective component and was replaced per service procedure.Post-replacement, the device passed all functional and safety tests.The hamilton-c6 is back in use.Corrected: section h6 imdrf codes were corrected/updated.
 
Additional Manufacturer Narrative
The correct affected device is hamilton-c2.Corrected conclusion with correct device: the log file analyses showed that the hamilton-c2 generated technical fault (tf) alarms with ambient state condition during service software in a non clinical service procedure despite passing startup and self-tests.The mainboard was identified as defective component and was replaced per service procedure.Post-replacement, the device passed all functional and safety tests.The hamilton-c2 is back in use.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 
MDR Report Key21642231
Report Number3001421318-2025-00445
Device Sequence Number18048464
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)150625(240)160001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number160001
Device Catalogue Number160001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer09/11/2025
Not provided
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date09/11/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown